MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ARTHROSCOPY KNEE-LF

Medline Industries, LP MEDLINE; DBD-ARTHROSCOPY KNEE-LF
Catalog Number CDS983484J
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coban's in the arthroscopy pack that are impossible to peel apart.It's almost like the end is melted to the roll.
 
Additional Manufacturer Narrative
The customer reported coban's in the arthroscopy pack that are impossible to peel apart and stated it was almost like the end is melted to the roll.No sample or photo was received for the investigation; finished good production records, finished good pack build, account complaint history, and component complaint history were reviewed, with no line down situations, no issues with the build, and no similar reported issues in the past 6 months.The reported defect was not confirmed as there were no samples or detailed pictures received for the complaint investigation.Without a sample it is difficult to determine a true root cause, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ARTHROSCOPY KNEE-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50872454
Report Number1417592-2026-49310
Device Sequence Number18498323
Product Code PYO
UDI-Device Identifier40193489315173
UDI-Public40193489315173
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDS983484J
Device Lot Number22LDB478
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown